Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, my name is Anthony and I am 29 years old. So recently, I was prescribed Adderall by a doctor because I could not concentrate on my normal task, let alone pay attention to anything. He told me the medicine would benefit me in college, and make me more alive and aware and that I would be able to concentrate. He prescribed me 10 mg in the morning and afternoon, and I started taking the medication and everything seemed great, I felt more alive, could concentrate, etc. Only did I realize that my nightmare was about to begin, one that I may seem to be trapped in. I had only been taking the medication for a week when I noticed that my libido had become virtually non-existent. Before, I didn't have much problems getting an erection and participating with my girlfriend, but ever since more than a week ago when I quit the medication, I cannot seemingly get an erection at all. It's been about 11 days, and I have been impotent with erectile dysfunction this entire time. When I say ED, I mean completely flaccid. At first I would get erect for about 5 minutes, then it would go limp. I could not perform sexual activities without going limp before I inserted it, and I could always have sex normally before this. I tried 6 times to have sex since then, every single time I go limp and cannot even insert it. In this span of time, I have tried turned on goat weed since about 9 days ago, testosterone boosters, gingko biloba, a penis pump, nothing is working. I am now becoming worried that the medicine has chemically castrated me, and I am an eunuch thanks to Adderall.

I guess my first question would be, what has caused it to do this? And is this reversible. Most people say it takes up to 4 days maximum to leave your system, but it's been quite a while now and I am left a feeling of being completely impotent, and permanent erectile dysfunction as of right now. Even when I start to become aroused it just stays soft, and goes limp again instantly. I would like to know if anyone else here has experienced this issue, and if I am just permanently screwed up and will need erectile dysfunction medications forever now. Thanks.

Loading...

Hey Anonymous14,

I went through the exact same thing, except with a steriod designed to control my Asthma...

It's really funny, cause' I was literally shut down for two weeks while I was on the stuff. You don't have to resort to ANY drugs(the blue pill especially), You have to begin repairing your body on a cellular level. Redox Signaling Molecules will go into your body and correct your libido permanently, amongst other things. It will also turn you into a beast in bed, as your ventilatory threshhold will increase by 12%, thus you will not tire out before your girlfriend does.

 

Reply

Loading...